Alert archive / Arkansas / River Flood Advisories in 2015
River Flood Advisory 21, NWS Little Rock, AR
NWS Little Rock, AR issued this river flood advisory at Nov 27, 2015, 11:37 AM CST for Fulton County, Sharp County, Arkansas. It was in force for 36 hr.
The area
The outline as issued.
The facts
- Issued
- Nov 27, 2015, 11:37 AM CST (17:37 UTC)
- Expired
- Nov 28, 2015, 11:37 PM CST
- In force
- 36 hr
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Fulton County, AR, Sharp County, AR
The radar
The Memphis radar (KNQA), 167 km from the middle of the area, began a volume at 17:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Spring River (AR) at Hardy (HDYA4). The gauge peaked at 5.19 ft at Nov 29, 2015, 5:00 AM CST.
- Action stage
- 8 ft
- Minor stage
- 10 ft
- Moderate stage
- 14 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07069305, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
499
WGUS84 KLZK 271737
FLSLZK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1137 AM CST FRI NOV 27 2015
...The National Weather Service in Little Rock has issued a Flood
Advisory for the following river location in Arkansas...
Spring River At Hardy affecting Fulton and Sharp Counties
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.srh.noaa.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
ARC049-135-280837-
/O.NEW.KLZK.FL.Y.0021.151127T1737Z-151129T0537Z/
/HDYA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1137 AM CST FRI NOV 27 2015
The National Weather Service in Little Rock has issued a
* Flood Advisory for
The Spring River At Hardy.
* until Saturday evening.
* At 11:00 AM Friday the stage was 3.6 feet.
* Flood stage is 10.0 feet.
* Forecast...The river will rise to near 9.0 feet Saturday evening.
This forecast is primarily based off of future rainfall. Continue
to monitor forecasts for any updates.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Sat Sun Mon Tue Wed
Spring River
Hardy 10 3.6 Fri 11 AM 7.7 7.4 4.7 4.2 3.7
&&
LAT...LON 3618 9126 3622 9139 3628 9153 3634 9150
3629 9135 3625 9119
$$
614 follow-up statements
612
WGUS84 KLZK 280122
FLSLZK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
722 PM CST FRI NOV 27 2015
...From the National Weather Service in Little Rock...The Flood
Advisory continues for the Spring River...
Spring River At Hardy affecting Fulton and Sharp Counties
Spring River At Imboden affecting Lawrence and Randolph Counties
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.srh.noaa.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
ARC049-135-281622-
/O.CON.KLZK.FL.Y.0021.000000T0000Z-151129T0537Z/
/HDYA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
722 PM CST FRI NOV 27 2015
From the National Weather Service in Little Rock ...The Flood
Advisory continues for
The Spring River At Hardy.
* until Saturday evening.
* At 7:00 PM Friday the stage was 3.7 feet.
* Flood stage is 10.0 feet.
* Forecast...The river will rise to near 9.0 feet Saturday evening.
This forecast is primarily based off of future rainfall. Continue
to monitor forecasts for any updates.
&&
Fld Observed Forecast 6 PM
Location Stg Stg Day Time Sat Sun Mon Tue Wed
Spring River
Hardy 10 3.7 Fri 07 PM 8.8 6.5 4.4 4.2 4.1
&&
LAT...LON 3618 9126 3622 9139 3628 9153 3634 9150
3629 9135 3625 9119
$$
ARC075-121-281622-
/O.CON.KLZK.FL.Y.0022.000000T0000Z-151129T0538Z/
/IMBA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
722 PM CST FRI NOV 27 2015
From the National Weather Service in Little Rock ...The Flood
Advisory continues for
The Spring River At Imboden.
* until Saturday evening.
* At 6:45 PM Friday the stage was 4.8 feet.
* Flood stage is 18.0 feet.
* Forecast...The river will rise to near 17.9 feet early Sunday
morning. This forecast is primarily based off of future rainfall.
Continue to monitor forecasts for any updates.
&&
Fld Observed Forecast 6 PM
Location Stg Stg Day Time Sat Sun Mon Tue Wed
Spring River
Imboden 18 4.8 Fri 07 PM 14.7 17.1 7.4 6.2 5.8
&&
LAT...LON 3612 9115 3616 9118 3618 9126 3625 9119
3619 9110 3610 9101
$$749
WGUS84 KLZK 280722
FLSLZK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
122 AM CST SAT NOV 28 2015
...From the National Weather Service in Little Rock...The Flood
Advisory continues for the Spring River...
Spring River At Hardy affecting Fulton and Sharp Counties
Spring River At Imboden affecting Lawrence and Randolph Counties
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.srh.noaa.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
ARC049-135-282222-
/O.CON.KLZK.FL.Y.0021.000000T0000Z-151129T0537Z/
/HDYA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
722 AM GMT SAT NOV 28 2015
From the National Weather Service in Little Rock ...The Flood
Advisory continues for
The Spring River At Hardy.
* until late tonight.
* At 7:00 AM Saturday the stage was 3.8 feet.
* Flood stage is 10.0 feet.
* Forecast...The river will rise to near 9.0 feet Saturday evening.
This forecast is primarily based off of future rainfall. Continue
to monitor forecasts for any updates.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Sun Mon Tue Wed Thu
Spring River
Hardy 10 3.8 Sat 01 AM 5.0 8.8 5.0 4.6 4.4
&&
LAT...LON 3618 9126 3622 9139 3628 9153 3634 9150
3629 9135 3625 9119
$$
ARC075-121-282222-
/O.CON.KLZK.FL.Y.0022.000000T0000Z-151129T0538Z/
/IMBA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
722 AM GMT SAT NOV 28 2015
From the National Weather Service in Little Rock ...The Flood
Advisory continues for
The Spring River At Imboden.
* until late tonight.
* At 6:45 AM Saturday the stage was 8.2 feet.
* Flood stage is 18.0 feet.
* Forecast...The river will rise to near 17.9 feet by Sunday
morning. This forecast is primarily based off of future rainfall.
Continue to monitor forecasts for any updates.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Sun Mon Tue Wed Thu
Spring River
Imboden 18 8.2 Sat 01 AM 12.4 17.9 12.2 6.8 6.0
&&
LAT...LON 3612 9115 3616 9118 3618 9126 3625 9119
3619 9110 3610 9101
$$076
WGUS84 KLZK 281632
FLSLZK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1032 AM CST SAT NOV 28 2015
...From the National Weather Service in Little Rock...The Flood
Advisory continues for the Spring River...
Spring River At Hardy affecting Fulton and Sharp Counties
Spring River At Imboden affecting Lawrence and Randolph Counties
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.srh.noaa.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
ARC049-135-290732-
/O.CON.KLZK.FL.Y.0021.000000T0000Z-151129T1800Z/
/HDYA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
432 PM GMT SAT NOV 28 2015
From the National Weather Service in Little Rock ...The Flood
Advisory continues for
The Spring River At Hardy.
* until Sunday evening.
* At 4:00 PM Saturday the stage was 4.4 feet.
* Flood stage is 10.0 feet.
* Forecast...The river will rise to near 8.0 feet Sunday evening.
Additional rainfall beyond the next 24 hours is still expected.
Please continue to monitor latest forecasts for any updates.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Sun Mon Tue Wed Thu
Spring River
Hardy 10 4.4 Sat 04 PM 7.8 6.0 4.5 4.0 3.7
&&
LAT...LON 3618 9126 3622 9139 3628 9153 3634 9150
3629 9135 3625 9119
$$
ARC075-121-290731-
/O.CON.KLZK.FL.Y.0022.000000T0000Z-151129T1800Z/
/IMBA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
432 PM GMT SAT NOV 28 2015
From the National Weather Service in Little Rock ...The Flood
Advisory continues for
The Spring River At Imboden.
* until Sunday evening.
* At 3:45 PM Saturday the stage was 9.0 feet.
* Flood stage is 18.0 feet.
* Forecast...The river will rise to near 17.0 feet early Monday
morning. Additional rainfall beyond the next 24 hours is still expected.
Please continue to monitor latest forecasts for any updates.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Sun Mon Tue Wed Thu
Spring River
Imboden 18 9.0 Sat 04 PM 14.4 16.4 9.0 7.2 6.5
&&
LAT...LON 3612 9115 3616 9118 3618 9126 3625 9119
3619 9110 3610 9101
$$
224601
WGUS84 KLZK 290222
FLSLZK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
822 PM CST SAT NOV 28 2015
...From the National Weather Service in Little Rock...The Flood
Advisory is cancelled for the Spring River...
Spring River At Hardy affecting Fulton and Sharp Counties
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.srh.noaa.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
ARC049-135-290252-
/O.CAN.KLZK.FL.Y.0021.000000T0000Z-151129T1800Z/
/HDYA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
822 PM CST SAT NOV 28 2015
From the National Weather Service in Little Rock ...The Flood
Advisory is cancelled for
The Spring River At Hardy.
* until Sunday afternoon.
* At 8:00 PM Saturday the stage was 5.1 feet.
* Flood stage is 10.0 feet.
* Forecast...The river is expected to crest under action
stage...at 7.0 feet by Sunday evening.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Sun Mon Tue Wed Thu
Spring River
Hardy 10 5.1 Sat 08 PM 6.6 5.3 4.4 4.0 3.9
&&
LAT...LON 3618 9126 3622 9139 3628 9153 3634 9150
3629 9135 3625 9119
$$What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this river flood advisory went out at Nov 27, 5:42 AM CST, 5 hours 55 minutes earlier.
Area forecast discussion, Nov 27, 5:42 AM CST, 5 hours 55 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 542 AM CST FRI NOV 27 2015 .AVIATION... WITH SEVERAL ROUNDS OF RAINFALL EXPECTED...TRIED TO TIME THE HEAVIER RAINFALL ACROSS THE WEST AND NORTHERN TAF SITES. ACROSS THE SOUTHEAST...RAINFALL WILL BE MORE HIT AND MISS...AND WILL NOT BE WIDESPREAD UNTIL LATE/PAST THIS TAF CYCLE. WHERE RAIN IS ALREADY OCCURRING...MVFR/IFR CONDITIONS WILL PREVAIL. ACROSS CENTRAL AND SOUTHEAST...CEILINGS MAY IMPROVE A BIT IN BETWEEN ROUNDS OF RAINFALL TODAY...BEFORE FALLING THIS EVENING INTO THE OVERNIGHT HOURS. && .PREV DISCUSSION... /ISSUED 349 AM CST FRI NOV 27 2015/ SHORT TERM...TODAY THROUGH MONDAY NIGHT WELL ADVERTISED AND SIGNIFICANT RAINFALL EVENT STARTING TO UNFOLD ACROSS THE REGION THIS MORNING. OTHER THAN TO EXPAND THE FLASH FLOOD WATCH A ROW OF COUNTIES TO THE SOUTH...NO SIGNIFICANT CHANGES WILL BE FORTH COMING. MODELS...WITH THE EXCEPTION OF THE NAM WHICH IS A FAST OUTLIER...REMAIN CONSISTENT IN THEIR HANDLING OF THIS SYSTEM. UPPER PATTERN THIS MORNING FEATURES REX BLOCK PATTERN IN THE WESTERN CONUS WITH STRONG UPPER LOW...CLEARLY SEEN ON WATER VAPOR IMAGERY AT THIS TIME...SPINNING OVER THE NORTHERN GREAT BASIN. PATTERN WILL BRING PRONOUNCED SOUTHWEST FLOW ALOFT AND INTRODUCE PACIFIC MOISTURE TO THE AREA. IN ADDITION...UPPER LEVEL RIDGING IS SITTING OVER THE SOUTHEAST AND KEEPING A STEADY STREAM OF GULF MOISTURE IN PLACE. THESE TWO MOISTURE SOURCES ARE KEEPING HIGH PRECIPITABLE WATER VALUES OVER THE REGION...VALUES WELL ABOVE NORMAL FOR LATE NOVEMBER. ON THE SURFACE...A COLD FRONT STRETCHES FROM THE GREAT LAKES THROUGH THE NORTHWEST CORNER OF ARKANSAS AND INTO THE TEXAS HILL COUNTRY. COLD FRONT WILL CRAWL THROUGH THE STATE OVER THE NEXT 48 HOURS... BARELY MAKING IT INTO SOUTHEAST ARKANSAS BY SUNDAY MORNING AS IT BECOMES PARALLEL TO TO THE UPPER FLOW. AS SUCH...A PROLONGED AND HEAVY RAIN EVENT SEEMS ALMOST A CERTAINTY. THE PRECIPITATION WILL COMES IN WAVES AS SEVERAL UPPER LEVEL DISTURBANCES BREAK OFF THE WESTERN LOW AND INTERACT WITH THE BOUNDARY RESULTING IN ROUNDS OF MODERATE TO HEAVY RAIN. ELEVATED CONVECTION REMAINS POSSIBLE BUT WILL NOT HIT THIS ASPECT OF THE STORM SYSTEM OVERLY HARD. RAIN WILL BEGIN TO TAPER OFF LATE SUNDAY AS SYSTEM FINALLY PUSHES THROUGH. REGARDING RAINFALL AMOUNTS...MANY AREAS OF THE STATE...ESPECIALLY WEST CENTRAL AND NORTHWEST ARKANSAS...ARE STILL GOING TO RECEIVE AN INORDINATE AMOUNT OF RAIN. STORM TOTAL VALUES OF 5-7 INCHES ARE STILL EXPECTED. PARTS OF THE SOUTHWEST...INCLUDING THE OUACHITA MOUNTAINS COULD SEE ISOLATED 8 INCH AMOUNTS WHILE LESSER AMOUNTS ARE EXPECTED TO THE SOUTHEAST. WITH THE GROUND STILL WET FROM PREVIOUS RAINS...VEGETATION BECOMING MORE DORMANT AND MANY STORM DRAINS CLOGGED DUE TO FALLEN LEAVES... WIDESPREAD FLASH FLOODING IS VERY POSSIBLE REGARDLESS OF THE EXACT AMOUNTS. TEMPERATURES WILL AVERAGE ABOVE NORMAL IN ADVANCE OF THE BOUNDARY AND CLOSE TO NORMAL AFTER ITS PASSAGE. WILL NOT STRAY TOO FAR FROM GUIDANCE THIS MORNING. LONG TERM...TUESDAY THROUGH THURSDAY UPPER LOW WILL SLOWLY MOVE THROUGH THE GREAT LAKES...WITH COLD FRONT MOVING AWAY FROM THE STATE. SMALL RAIN CHANCES WILL CONTINUE ACROSS THE SOUTHEAST TUESDAY...BEFORE DRY CONDITIONS PREVAIL AREA WIDE FOR THE END OF THE LONG TERM. TEMPERATURES WILL BE A COUPLE OF DEGREES BELOW NORMAL...WITH HIGHS IN THE UPPER 40S TO MID 50S...AND LOWS IN THE 30S. && .LZK WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH LATE SATURDAY NIGHT FOR ARKANSAS- BAXTER-BOONE-CLARK-CLEBURNE-CONWAY-DALLAS-FAULKNER-FULTON- GARLAND-GRANT-HOT SPRING-INDEPENDENCE-IZARD-JACKSON-JEFFERSON- JOHNSON-LOGAN-LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-PERRY-PIKE- POLK-POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-YELL. && AVIATION...58
Hazardous weather outlook, Nov 27, 5:00 AM CST, 6 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CST FRI NOV 27 2015 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-281100- BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD- INDEPENDENCE-JOHNSON-POPE-VAN BUREN-CLEBURNE-JACKSON-LOGAN-CONWAY- FAULKNER-WHITE-WOODRUFF-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND- SALINE-PULASKI-LONOKE-PRAIRIE-MONROE-PIKE-CLARK-HOT SPRING-GRANT- JEFFERSON-ARKANSAS-DALLAS-CLEVELAND-LINCOLN-DESHA-OUACHITA-CALHOUN- BRADLEY-DREW- 500 AM CST THU NOV 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT LIGHT RAIN CONTINUES TO DEVELOP OVER THE STATE AS A SLOW MOVING COLD FRONT INTERACTS WITH SIGNIFICANT AMOUNTS OF BOTH PACIFIC AND GULF OF MEXICO MOISTURE. PRECIPITATION WILL BECOME HEAVIER AND MORE WIDESPREAD WITH TIME AS THE COLD FRONT MOVES SLOWLY THROUGH THE STATE...MAKING VERY LITTLE HEAD WAY. AS A RESULT SEVERAL INCHES OF PRECIPITATION ARE EXPECTED ACROSS ACROSS MAINLY CENTRAL AND WESTERN ARKANSAS WITH THE MOST SIGNIFICANT AMOUNTS EXPECTED AFTER DARK. A FLASH FLOOD WATCH IS IN EFFECT AT THIS TIME FOR THE MAJORITY OF THE STATE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE FRONT WILL CONTINUE TO CRAWL THROUGH THE STATE...BEFORE FINALLY REACHING THE SOUTHEAST CORNER OF ARKANSAS BY SUNDAY MORNING. PERIODS OF MODERATE TO HEAVY RAIN WILL CONTINUE THROUGH LATE SATURDAY NIGHT BEFORE THE PRECIPITATION BEGINS TO TAPER OFF SOMEWHAT ON SUNDAY. THE FLASH FLOOD WATCH WILL CONTINUE THROUGH SATURDAY MORNING. BY THE TIME THE STORM SYSTEM ENDS...AS MUCH AS FIVE TO SEVEN INCHES OF RAIN WILL BE POSSIBLE ACROSS WESTERN AND CENTRAL PARTS OF THE STATE. AREAS OF SOUTHWEST ARKANSAS INCLUDING THE OUACHITA MOUNTAINS COULD SEE IN EXCESS OF EIGHT INCHES OF RAIN. MUCH OF THE AREA RECEIVED HEAVY RAIN FALL LAST WEEK. VEGETATION CONTINUES TO BECOME DORMANT WITH FALLEN LEAVES CLOGGING STORM DRAINS. AS A RESULT...INCREASED RUNOFF FROM RAINFALL WILL LIKELY PRODUCE AREAS OF FLOODING. IN ADDITION TO THE FLASH FLOOD THREAT...AREA RIVERS AND STREAMS IN THE LOWER ARKANSAS...BUFFALO...BLACK...SPRING...AND WHITE RIVER SYSTEM WILL BE THE MOST THREATENED WITH MINOR TO MODERATE FLOODING POSSIBLE. IF YOUR HOLIDAY PLANS INVOLVE TRAVEL ACROSS THE STATE...PLEASE BE AWARE THAT AREA ROADS MAY BECOME COVERED IN WATER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT NEEDED AT THIS TIME. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 56
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 26, 9:05 PM CST | River Flood Warning | LZK | Conway, Perry | 5 days |
| Nov 26, 9:05 PM CST | River Flood Warning | LZK | Perry | 7 days |
| Nov 27, 2:49 AM CST | River Flood Warning | LZK | Yell | 5 days |
| Nov 27, 3:01 AM CST | River Flood Advisory | LZK | Yell | 50 hr |
| Nov 27, 8:53 AM CST | River Flood Warning | LZK | Pope, Yell | 4 days |
| Nov 27, 9:00 AM CST | River Flood Advisory | LZK | Faulkner, Perry | 36 hr |
| Nov 27, 11:16 AM CST | River Flood Advisory | LZK | Independence | 36 hr |
| Nov 27, 11:27 AM CST | River Flood Warning | LZK | Randolph | 11 days |
| Nov 27, 11:36 AM CST | River Flood Warning | LZK | Randolph | 66 hr |
| Nov 27, 11:39 AM CST | River Flood Advisory | LZK | Lawrence, Randolph | 45 hr |
| Nov 27, 11:52 AM CST | River Flood Advisory | LZK | Independence, Jackson | 45 hr |
| Nov 27, 12:02 PM CST | River Flood Warning | LZK | Arkansas, Monroe | 98 days |
Nearby
River Flood Advisories in Arkansas, 2015Every river flood advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.